# SDR SIMA20130815008

- Difficulty date: August 15, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 23,629 hours, 21,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68535
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R & R EMERGENCY LIGHTING BATTERY ASSY, BATTERY CHARGER, WC 33-700-19, WC 33-002, NR 4		PN 2013-1A, SN 68535- EMERGENCY LIGHTING BATTERY ASSY/ BATTERY CHARGER, WC 33-700-19, NR 4, PN 2013-1A, SN 68535 WAS REPLACED AT SGF ON 07 AUG 2013. VERIFIED ON VISUAL INSPECTION AND ENTRIES. PN 2013-1A, SN 83870 IS INSTALLED.
